# SDR 96ZZZM137

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION AT STRINGER 22R STATION 1230.  REMOVED STRINGER TIE, REMOVED CORROSION, FABRICATED AND INSTALLED ANGLE REPAIR, REINSTALLED STRINGER TIE.  (M)
